# SDR SWAA2014010223771

- Difficulty date: December 28, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 49,958 hours, 29,028 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 111A24012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB STATION 120.3, 10" AFT OF FWD SPAR, 1" ABOVE LOWER RIB FLANGE, VERTICAL STIFFENER, CRACKED.  REPAIRED STIFFENER ASSEMBLY IAW SRM.
